# SDR MALA954253

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LT FLAP WALKING BEAM ROLLER BEARING SUPPORT DOUBLER, PN 27-31141-001, WORN.  REPAIRS COMPLETED THROUGH A PART-FOR-PART REPLACEMENT IAW FAIRCHILD SRM.  (X)
